# SDR SWAA2021021134103

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS767 RBL21 WL157. / REMOVED AND REPLACED NEW FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 21 WL 157 IAW SRM 51-40-02; DWG# 146A7502 REV A; DWG # 146A7500 REV B 59042U 11DEC20
